MathSciNet Relay Station
MathSciNet bibliographic data
MR2202104 (2007d:47023) 47A63 (15A60)
Bourin, Jean-Christophe A concavity inequality for symmetric norms. Linear Algebra Appl. 413 (2006), no. 1, 212–217.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement